MathSciNet Relay Station
MathSciNet bibliographic data
MR1960807 34B15 (34C25 47J25 65L15)
Torres, Pedro J.; Zhang, Meirong A monotone iterative scheme for a nonlinear second order equation based on a generalized anti-maximum principle. Math. Nachr. 251 (2003), 101–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement